EconPapers    
Economics at your fingertips  
 

Journal of Multivariate Analysis

1971 - 2025

Current editor(s): de Leeuw, J.

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 8, issue 4, 1978

On the invariance principle for sums of independent identically distributed random variables pp. 487-517 Downloads
Péter Major
On the approximate behavior of the posterior distribution for an extreme multivariate observation pp. 518-531 Downloads
Dale Umbach
On deviations between empirical and quantile processes for mixing random variables pp. 532-549 Downloads
Gutti Jogesh Babu and Kesar Singh
On confidence sequences for the mean vector of a multivariate normal distribution pp. 550-558 Downloads
Rasul A. Khan
Extendibility of spherical matrix distributions pp. 559-566 Downloads
A. P. Dawid
Mixed autoregressive-moving average multivariate processes with time-dependent coefficients pp. 567-572 Downloads
Marc Hallin
Correlations of functions of normal variables pp. 573-578 Downloads
Sam Gutmann
Some remarks on the strong law of large numbers for Banach-space valued weakly integrable random variables pp. 579-583 Downloads
A. Bozorgnia and M. Bhaskara Rao
Note on multidimensional empirical processes for [phi]-mixing random vectors pp. 584-588 Downloads
Ken-ichi Yoshihara
On almost sure convergence of Cesaro averages of subsequences of vector-valued functions pp. 589-597 Downloads
Suchanek, Ana Mari­a
On the central limit theorem in Banach spaces pp. 598-613 Downloads
Aloisio Araujo

Volume 8, issue 3, 1978

A class of multivariate symmetric stable distributions pp. 335-345 Downloads
Basil M. de Silva
Properties of certain symmetric stable distributions pp. 346-360 Downloads
Grady Miller
On the asymptotic distribution of multivariate M-estimates pp. 361-371 Downloads
Raymond J. Carroll
Minimax Bayes estimators of a multivariate normal mean pp. 372-379 Downloads
Ray E. Faith
A class of bivariate Poisson processes pp. 380-395 Downloads
R. C. Griffiths and R. K. Milne
Nonnull distributions of some statistics associated with testing for the equality of two covariance matrices pp. 396-404 Downloads
B. N. Nagarsenker
A class of bivariate distributions including the bivariate logistic pp. 405-412 Downloads
Mir M. Ali, N. N. Mikhail and M. Safiul Haq
Identifiability of the multinormal and other distributions under competing risks model pp. 413-429 Downloads
A. P. Basu and J. K. Ghosh
Martingales and the Robbins-Monro procedure in D[0, 1] pp. 430-452 Downloads
H. Walk
Some optimization problems with applications to canonical correlations and sphericity tests pp. 453-467 Downloads
C. G. Khatri
Inference in canonical correlation analysis pp. 468-478 Downloads
William J. Glynn and Robb J. Muirhead
Testing independence of variates in an infinitely divisible random vector pp. 479-485 Downloads
Stanley L. Sclove

Volume 8, issue 2, 1978

Optimum designs when the observations are second-order processes pp. 153-172 Downloads
Carl Spruill and W. J. Studden
Minimax estimation of a multivariate normal mean under polynomial loss pp. 173-180 Downloads
James O. Berger
General theorems on rates of convergence in distribution of random variables I. General limit theorems pp. 181-201 Downloads
P. L. Butzer and L. Hahn
General theorems on rates of convergence in distribution of random variables II. Applications to the stable limit laws and weak law of large numbers pp. 202-221 Downloads
P. L. Butzer and L. Hahn
A convergence theorem for spectral factorization pp. 222-232 Downloads
G. Tunnicliffe Wilson
The distribution of the likelihood ratio for additive processes pp. 233-243 Downloads
Patrick L. Brockett, William N. Hudson and Howard G. Tucker
Some properties of bivariate Gumbel Type A distributions with proportional hazard rates pp. 244-254 Downloads
Regina C. Elandt-Johnson
A characterization of the multivariate normal distribution pp. 255-261 Downloads
Hung C. Li
On monotonicity of the modified likelihood ratio test for the equality of two covariances pp. 262-267 Downloads
M. S. Srivastava, C. G. Khatri and E. M. Carter
Maximum eccentricity as a union-intersection test statistic in multivariate analysis pp. 268-273 Downloads
John H. Schuenemeyer and Rolf E. Bargmann
Minimisation of functions of a positive semidefinite matrix A subject to AX = 0 pp. 274-281 Downloads
Bruce Calvert and George A. F. Seber
Convergence of weighted sums of tight random elements pp. 282-294 Downloads
Duan Wei and R. L. Taylor
Infinite-variate wide-sense Markov processes and functional analysis for bounded operator-forming vectors pp. 295-316 Downloads
Milton Rosenberg
The information matrices of the parameters of multiple mixed time series pp. 317-323 Downloads
H. Joseph Newton
An approximation theorem for likelihood ratios pp. 324-327 Downloads
Tom S. Pitcher
A remark on the tail probability of a distribution pp. 328-333 Downloads
Robert Chen

Volume 8, issue 1, 1978

A third-order optimum property of the maximum likelihood estimator pp. 1-29 Downloads
J. Pfanzagl and W. Wefelmeyer
Gaussian processes with biconvex covariances pp. 30-44 Downloads
Simeon M. Berman
Scaling limits of Gaussian vector fields pp. 45-54 Downloads
Loren D. Pitt
Necessary conditions for normed convergence of critical multitype Bienaymé-Galton-Watson processes without variance pp. 55-62 Downloads
Martin I. Goldstein and Fred M. Hoppe
Asymptotic expansions for the distributions of some functions of the latent roots of matrices in three situations pp. 63-72 Downloads
Y. Fujikoshi
Nonparametric tests for multiple regression under progressive censoring pp. 73-95 Downloads
Hiranmay Majumdar and Pranab Kumar Sen
Radon-Nikodym theorems for set-valued measures pp. 96-118 Downloads
Fumio Hiai
An inequality for approximate likelihood ratios pp. 119-125 Downloads
Tom S. Pitcher
Asymptotic nonnull distributions for tests for reality of a covariance matrix pp. 126-133 Downloads
E. M. Carter and M. S. Srivastava
A locally most powerful invariant test for the equality of means associated with covariate discriminant analysis pp. 134-140 Downloads
Takeaki Kariya and Mitsuyo Kanazawa
On the unimodality of multivariate symmetric distribution functions of class L pp. 141-145 Downloads
Stephen James Wolfe
A refinement of the Riesz decomposition for amarts and semiamarts pp. 146-150 Downloads
Nassif Ghoussoub and Louis Sucheston
Page updated 2025-04-03